MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE, VASCULAR ACCESS FLUSH
Model Number 306544
Medical Device Problem Codes Leak/Splash (1354); Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter additional phone#: (b)(6).Investigation summary: "a device history record review was performed for provided lot number 0043481.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, 1 physical sample and 2 picture samples were received for evaluation by our quality team.Through examination of the sample, the syringes had no tip cap and was tested for sustaining force and the result was within specification and the reported defect was not observed.Based on the investigation results, a cause for this reported incident could not be identified.Further action has not been determined necessary at this time.Our quality team will continue to monitor the manufacturing process for this defect and other emerging trends.".
 
Event or Problem Description
It was reported that one bd saline vascular access flush had difficult plunger movement during use.The following was reported by the initial reporter: "it was reported that staff is having issues priming/flushing.Per attached note on bag: trifurcate not flushing had to go through couple before one worked.Please advise what additional information is needed.".

Brand Name
SYRINGE 3ML SALINE 3ML FILL
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10657204
Report Number1911916-2020-00939
Device Sequence Number3259263
Product Code NGT
UDI-Device Identifier30382903065449
UDI-Public(01)30382903065449
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Model Number306544
Device Catalogue Number306544
Device Lot Number0043481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;